# SDR SWAA2025120233844

- Difficulty date: November 10, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal Plate
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAL,  PLATE ACCESS PANEL 333AT AT LT HORIZONTAL STAB.   REPLACED THE SEAL-PLATE LOCATED ACCESS PANEL 333AT AT LT HORIZONTAL STAB IAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02, AND DWG 186A3005, SHEET 1, REV B.
